# SDR USAA2012041900019

- Difficulty date: March 29, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230534200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CLEAT AT FR28 BETWEEN S43L TO S43R.  REPLACED CLEAT AT FR28 BETWEEN S43L TO S43R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53233523 & D53231616.
